MAUDE Adverse Event Report: IMRIS IMAGING, INC. HFD100; HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)

IMRIS IMAGING, INC. HFD100; HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)
Model Number 119629-000
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skull Fracture (2077)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The imris cse went on site and inspected the hfd100 device.No issues were found or reported.The device had passed preventative maintenance approximately three months prior to this event.The entire head fixation device, including the torque screws, linkages, and head frame was inspected and no discrepancies or functional issues were identified.Based on clinical assessment of known information, functional assessment of subject device, and communications with the end user, the probable cause of the fractures is related to poor condition of the patient's anatomy and/or suboptimal device placement.A follow-up report will be submitted if any additional information becomes available.
 
Event or Problem Description
It was reported a minor injury occurred while pinning a six (6) year old patient using the hfd100 device during a craniotomy.Details of event were provided by a nurse via email on november 6, 2025.The nurse observed the skull clamp was tightened by the surgeon who immediately noticed a loss of pressure.The surgeon theorized the clamp (part of the hfd100) may be broken or the patient has a fracture due to a thin skull.A ct of the patient's head was conducted while under anesthesia, which added an additional 30 minutes to the overall or time, and small bilateral skull factures were seen.It was reported the skull fractures did not require intervention.The neurosurgeon used the horseshoe headrest in the supine position to complete the craniotomy, and the procedure was completed successfully.Imris followed up with the customer, who indicated the pressure applied to skull was 45 pounds.It was further confirmed the patient had fractures on both sides of the skull.

Brand Name
HFD100
Common Device Name
HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)
Manufacturer (Section D)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55319
Manufacturer (Section G)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
stacy kramer
1230 chaska creek way
suite 100
chaska, MN 55318
MDR Report Key23723010
Report Number3010326005-2025-00006
Device Sequence Number8421077
Product Code HBL
UDI-Device Identifier00857534006592
UDI-Public(01)00857534006592(11)20220829
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K103493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number119629-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient SexMale